# SDR ASOA201701211089

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 35,330 hours, 26,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321725
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE CABIN FLOOR SILL IS CORRODED FROM FS 280 TO FS 319. REMOVED AND REPLACED RT SIDE SILL P/N SH670-32172-3, SPLICE ANGLE P/N SH670-31543-1, LIGHTNING DIVERTER ANGLE P/N SH670-31547-1, ANGLE ASSY SH670-31546-1 AND RING DOUBLER P/N SH670-31524-1 IAW SRM 51-40-06-001-001-AO1, 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-13-001-001-A01.
